Selections and near-selections in metric linear spaces without local convexity

Volume 192 / 2006

Tadeusz Dobrowolski, Jan van Mill Fundamenta Mathematicae 192 (2006), 215-232 MSC: 55M15, 54C60. DOI: 10.4064/fm192-3-2

Abstract

We characterize the AR property in convex subsets of metric linear spaces in terms of certain near-selections.

Authors

  • Tadeusz DobrowolskiDepartment of Mathematics
    Pittsburg State University
    Pittsburg, KS 66762, U.S.A.
    e-mail
  • Jan van MillFaculteit Exacte Wetenschappen
    Afdeling Wiskunde
    Vrije Universiteit
    De Boelelaan 1081A
    1081 HV Amsterdam, The Netherlands
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image